# SDR QMLA2023111620106

- Difficulty date: November 16, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N776AL
- Make and model: Bell 407
- Aircraft serial: 54048
- Aircraft time: 4,069 hours, 14,331 cycles
- Engine: Allsn 250C47B
- Engine time: 1,739 hours, 5,851 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 400700005
- Part serial: P127134
- Condition: Making Metal
- Location: Unk
- Part time: 1,739 hours, 5,851 cycles
- Stage of operation: AA
- How discovered: M
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE CHIP LIGHT ILLUMINATED IN FLIGHT.
